# SDR DL72W992389

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- Engine: Pwa JT8D15
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE FLAMED OUT ON APPROACH AT 6000 FEET.  AT LEVEL OFF 6000 FEET DURING FINAL APPROACH SEGMENT NR 3 INSTRUMENTS INDICATED THE FOLLOWING FUEL FLOW 0 / 35 PERCENT N2 / EPR0 / N1 ZERO / NORMAL OIL PRESS, NORMAL OIL TEMP / THROTTLE MOVEMENT, NO EFFECT / NR 3 GEN LIGHT CAME ON APPROXIMENTLY 3-5 MINUTES AFTER INDICATIONS.  TROUBLESHOT PER M/M, FOUND BAD O-RING ON FUEL CONTROL CONDENSATION TRAP BOWL.  PERFORMED ENGINE RUN PER PREFLIGHT HANDBOOK, CHECKS OUT GOOD.
